# SDR 2006FA0000638

- Difficulty date: June 21, 2006
- Submitted: June 21, 2006
- Operation: General aviation
- Aircraft: N131JL
- Make and model: Bnorm BN2A
- Aircraft serial: 225
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Part number: NB45D1803
- Condition: Damaged
- Location: Rudder
- Part time: 25,031 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE PILOT NOTICED THAT THE RUDDER HAD TO MUCH PLAY IN FLIGHT.  HE LANDED AND TAXIED BACK IN.  UPON INSPECTION THE RUDDER CONTROL ROD WAS FOUND TO BE DAMAGED, FROM A WIND STORM THE NIGHT BEFORE.  TO PREVENT REOCCURANCE, THE AIRCRAFT RUDDER SHOULD BE LOCKED IN PLACE AFTER EACH FLIGHT.
